# SDR 20000517SH009

- Difficulty date: April 24, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 505244631
- Condition: Worn
- Location: Attach Point
- Part time: 15,731 hours
- Component: Horiz Stabilizer
- Component part number: 115620010271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS TO HORIZONTAL STABILIZER WORN AT BOTH ENDS WHERE THE SPRINGS ATTACH TO THE STRAPS.  (X)
